# SDR CALA2017040700904

- Difficulty date: April 7, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 74,895 hours, 28,412 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Loose
- Location: R2 Door Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R2 DOOR DISARMED IN FLIGHT,  HANDLE POPPED OUT OF ARMED POSITION.   FOUND TH SLIDE COVER LOWER STRAPS LOOSE AND HANGING DOWN UNDER THE GIRT BAR,  SECURED THE STRAPS. PERFORMED AMM 52-10-00-860-001-A, AMM 52-10-00-720-005-A, AND AMM 52-73-00-710-001-A, OPS CHECKED NORMAL.
